# SDR HEEA0013201

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Condition: Erroded
- Location: T/R
- Part time: 898 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT EROSION AT BLADE TIP ON S/N 646.  PAINT EROSION AND RUBBER COATING PEELED OFF AT BLADE TIP ON S/N 655.
